# SDR C2XA02CL230

- Difficulty date: November 22, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Overserviced
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YUL FLIGHT#4092 THE CREW REPORTED A LAV SMOKE WARNING ON THE EICAS AND A STRONG OIL SMELL IN THE CABIN.MAINTENANCE INSPECTED AIRCRAFT FOR SMOKE OR FIRE DAMAGE AND NONE WAS FOUND.THE APU WAS DETERMINED TO BE GIVING OFF THE OIL SMELL AND WAS PLACED ON MEL.MAINTENANCE INSPECTED THE APU ON 11/23/02 AND FOUND THE APU WAS OVERSERVICED WITH OIL.MAINTENANCE SERVICED THE APU TO THE PROPER LEVEL AND OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
